MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Customer states the meter is reading hi display and only concerned with this.Nurse calling on behalf of facility states that meter was reading hi on their patient.Nurse states that she cannot disclose how customer is feeling at time of call because that patient was not with nurse at time of call.Nurse declined to go through history of meter due to her having other patients to attend to.Customer did state because they were only receiving hi on meter doctor is having customer go to emergency room.Customer states their normal fasting range is 70 mg/dl-100mg/dl fasting.The product is stored according to specification in the medicine cabinet.During the call on (b)(6) 2019, a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 10/25/2019 and open vial date is (b)(6) 2019.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8343704
Report Number1000113657-2019-00137
Device Sequence Number14058147
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMV2867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1